# SDR UALA2011121906959

- Difficulty date: December 18, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 84,960 hours, 13,619 cycles
- Engine: Pwa PW4060
- System (JASC): 2440 · External Power System
- Part: Relay
- Part number: B4291
- Part serial: 30
- Condition: Faulty
- Location: External Power
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DUE TO REPORT OF EXTERNAL POWER CONTACTOR NOT OPENING AFTER EXTERNAL POWER WAS DE-SELECTED AND EXTERNAL POWER WAS REMOVED REPLACED EXTERNAL POWER CONTACTOR K114 PER MM.  RPL'D EXTERNAL PWR CONTACTOR, CKS OKAY PER MM TEST.  RAN ENGINES TO DUPLICATE DF680, PWR WOULD NOT TRANSFER TO ENG GEN'S & UTILITY BUSSES WOULD NOT COME ON.  BPCU SHOWS SIGNS ON BOTH LINES, RESET PWR, BPCU DEAD.  RPL'D BUSS PWR CONTROL UNIT REF MM, CKS OK PER MM.  ** NEED TO RUN ENGINES TO  CONFIRM REF SMC4.
